# SDR AUS20030373

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TIO540J2BD
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER CONTAMINATED WITH SMALL BRIGHT NON-FERROUSMETAL FLAKES.
